# SDR GTIA2025100639113

- Difficulty date: October 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N933NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10014
- Aircraft time: 17,727 hours, 7,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT. AFT FA'S REPORTED STRONG DIRTY/WET/FUME EVENT DURING SHOT FINAL, LANDING. STARTED IN AFT GALLEY. AFT CREW & FWD FA REPORTED SMELL DURING LANDING. -PERFROMED TSM 05-50-00-810-831-A LEVEL A. NO DEFECTS/ODOR NOTED AT THIS TIME.
